IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev SANE Conf / Next SANE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Space, Aeronautical and Navigational Electronics (SANE) [schedule] [select]
Chair Akitsugu Nadai (NICT)
Vice Chair Hiroyoshi Yamada (Niigata Univ.), Makoto Tanaka (Tokai Univ.)
Secretary Manabu Akita (Univ. of Electro-Comm.), Takeshi Amishima (Mitsubishi Electric)
Assistant Ryo Natsuaki (Univ. of Tokyo), Masato Yamanashi (Mitsubishi Space Software), Shunichi Futatsumori (ENRI)

Conference Date Thu, Oct 31, 2019 08:30 - 16:20
Fri, Nov 1, 2019 10:00 - 15:40
Topics ICSANE2019 
Conference Place Ara Convention Hall, Ara campus, Jeju National University(http://www.jejunu.ac.kr/eng/about/map/directions) 
Sponsors This conference is co-sponsored by IEEE AES Society Japan Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on SANE.

  08:30-09:00 Registration starts at 8:30 ( 30 min. )
Thu, Oct 31   Opening Ceremony
Chair: Shunichi Futatsumori(ENRI)
09:00 - 09:20
  09:00-09:10 Welcome Remarks:Hiroshi Yamada(Niigata Univ.) ( 10 min. )
  09:10-09:20 Welcome Remarks:Chang-Hwan Kim (Chair of KAGIS, Kangwon Natl. Univ.) ( 10 min. )
Thu, Oct 31   Various technologies
Chair: Manabu Akita(UEC)
09:20 - 10:40
(1) 09:20-09:40 A Linearization Method of Non-linear Communication Paths based on A Complex Model SANE2019-46 Osamu Ichiyoshi (HNB21C)
(2) 09:40-10:00 Interference source tracking using triple geostationary satellites and two ground stations for the space radio monitoring SANE2019-47 Takeshi Amishima, Ryuhei Takahashi (Mitsubishi Electric Corp.)
(3) 10:00-10:20 Investigation of a Spaceport in Japan using CARATS Open Data SANE2019-48 Makoto Tanaka (Tokai Univ.)
(4) 10:20-10:40 [Short Paper]
Introduction of KOSMS for Real-time Ocean Surveillance and Monitoring SANE2019-49
Chan-Su Yang, Seungryong Kim (KIOST)
  10:40-11:00 Break ( 20 min. )
Thu, Oct 31   Sensors
Chair: Takeshi Amishima(Mitsubishi Electric Corp.)
11:00 - 12:40
(5) 11:00-11:20 Measurement of Angular Velocity Vector of Rotating Sports Ball using Doppler Radar SANE2019-50 Isao Matsushima, Satoshi Kouya, Mitsuya Motohashi (Denki Univ.)
(6) 11:20-11:40 Experimental Study on Human Position Estimation by Passive Radar Using Wireless LAN SANE2019-51 Tatsuya Ogawa, Masanori Gocho, Hiroyoshi Yamada (Niigata Univ.)
(7) 11:40-12:00 Coastal Activity Risk Assessment using Aviation Images and Hyperspectral Images SANE2019-52 Ho-Kun Jeon, Chan-Su Yang (KIOST)
(8) 12:00-12:20 Estimation on Optimal Escape Route of Human at Tidal Flat Based on Sedimentary from Aerial Image SANE2019-53 Dae-Woon Shin (OST), Chan-Su Yang, Tae-Ho Kim (KIOST)
(9) 12:20-12:40 Estimation of Ship Velocity from Multispectral Satellite Image SANE2019-54 Tae-Ho Kim, JeongJu Bae, Chan-Su Yang (KIOST)
  12:40-14:00 Lunch Break ( 80 min. )
Thu, Oct 31   SAR and its related technologies(1)
Chair: Tae-Ho Kim(KIOST)
14:00 - 15:00
(10) 14:00-14:20 Small displacement detection by 24GHz FM-CW SAR using Khatri-Rao product virtual array SANE2019-55 Toshifumi Moriyama, Kohei Yamada, Kensuke Sasaki (Nagasaki Univ.)
(11) 14:20-14:40 Operational System for Ship Detection and Identification Using SAR and AIS for Ships of Illegal Oil Discharge SANE2019-56 Noriyoshi Mizukoshi (IJS), Tsuyoshi Watanabe, Kazuo Ouchi (IHI)
(12) 14:40-15:00 Estimating moving angle of a ship in PiSAR-2 images by MA-ATI SAR SANE2019-57 Takero Yoshida (Tokyo Univ.), Kazuo Ouchi, Chan-Su Yang (KIOST)
  15:00-15:20 Break ( 20 min. )
Thu, Oct 31   SAR and its related technologies(2)
Chair: Takero Yoshida(Tokyo Univ.)
15:20 - 16:20
(13) 15:20-15:40 Imaging Performance Improvement of Millimeter Wave SAR for Concealed Weapon Detection by Multi-static Observations SANE2019-58 Koki Homma, Hiroyoshi Yamada, Ryoichi Sato (Niigata Univ.), Hiroki Mori (Toshiba)
(14) 15:40-16:00 [Short Paper]
Performance Evaluation of Ship Detection Using Sentinel-1 IW Data SANE2019-59
Seungryong Kim, Chan-Su Yang (KIOST)
(15) 16:00-16:20 Practical Approach for Noise Reduction in Synthetic Aperture Radar (SAR) Images SANE2019-60 Ju-han Park, Chan-Su Yang (KIOST)
  18:30-20:30 Banquet at Maison Glad Jeju at 6:30 pm ( 120 min. )
Fri, Nov 1   Polarimetry and Classfication(1)
Chair: Toshifumi Moriyama(Nagasaki Univ.)
10:00 - 11:20
(16) 10:00-10:20 Experimental study on grasping seasonal change in paddy rice growth using quad-polarimetric SAR data SANE2019-62 Takuya Hashimoto, Ryoichi Sato, Yoshio Yamaguchi, Hiroyoshi Yamada (Niigata Univ.)
(17) 10:20-10:40 Study on Land Use Classification of PolSAR Data by Using Convolutional Neural Network SANE2019-63 Nanako Saito, Masanori Gocho, Hiroyoshi Yamada, Ryoichi Sato, Yoshio Yamaguchi (Niigata Univ.)
(18) 10:40-11:00 Aircraft Image Classification using Perceptual Hashing SANE2019-64 Riku Noguchi, Makoto Tanaka (Tokai Univ.)
(19) 11:00-11:20 Sea Fog Classification from GOCI Images using CNN Transfer Learning Models SANE2019-65 Ho-Kun Jeon, Jonathan Edwin, Seungryong Kim, Chan-Su Yang (KIOST)
  11:20-12:40 Lunch Break ( 80 min. )
Fri, Nov 1   Theory and Experiment for Electromagnetic wave(1)
Chair: Hiroshi Yamada(Niigata Univ.)
12:40 - 13:40
(20) 12:40-13:00 Effects of the Lunar Nodal Precession on the Imaging Performance of the Moon-based Synthetic Aperture Radar SANE2019-66 Zhen Xu, Kun-shan Chen, Guang Liu (RADI,CAS)
(21) 13:00-13:20 Demonstration results of Aircraft access to SWIM by experimental aircraft SANE2019-67 Kazuyuki Morioka, Xiaodong Lu, Junichi Naganawa, Shusaku Egami, Norihiko Miyazaki, Naruto Yonemoto, Yasuto Sumiya, Akiko Kohmura (ENRI)
(22) 13:20-13:40 Electromagnetic Field Strength Evaluations at 4 GHz Wireless Avionics Intra-Communication Band Using Experimental Aircraft
-- Measurements Assuming WAIC Transmitters Installed Inside and Outside of Beechcraft B300 Aircraft --
SANE2019-68
Shunichi Futatsumori, Kazuyuki Morioka, Norihiko Miyazaki (ENRI), Tetsuya Sekiguchi, Takashi Hikage, Toshio Nojima (Hokkaido Univ.)
  13:40-14:00 Break ( 20 min. )
Fri, Nov 1   Theory and Experiment for Electromagnetic wave(2)
Chair: Zhen Xu(RADI,CAS)
14:00 - 15:00
(23) 14:00-14:20 Depolarization of Scattering From a Spatially Anisotropic Rough Surface With Inhomogeneous Dielectric Profile SANE2019-69 Ying Yang (GLUT), Kun-Shan Chen, Guofei Shang, Zhao-Liang Li (Hebei GEO Univ.)
(24) 14:20-14:40 Retrieval of Soil Dielectric Profile By CNN from Fully Bistatic Radar Scattering Ying Yang, Kun-Shan Chen, Guo-Qing Zhou, Tao Yue (Guilin Univ. of Technology)
(25) 14:40-15:00 Measurement of Millimeter-wave Propagation and Scattering from Vegetation Canopy Chiung-Shen Ku1, Dan-Dan Yao, Kun-Shan Chen, Zhao-Liang Li, Gen-Yuan Du (Xuchang Univ.)
Fri, Nov 1   Closing Ceremony
Chair: Takeshi Amishima(Mitsubishi Electric Corp.)
15:00 - 15:40
  15:00-15:20 YSA Award Ceremony: Makoto Tanaka(Tokai Univ.) ( 20 min. )
  15:20-15:30 Closing Rearks: Makoto Tanaka(Tokai Univ.) ( 10 min. )
  15:30-15:40 Closing Rearks: Chang-Hwan Kim (Chair of KAGIS, Kangwon Natl. Univ.) ( 10 min. )

Other published manuscript(s)
Scattering Vector Parameterization for Rank-1 Decomposition of Polarimetric SAR Imagery SANE2019-61 Junjun Yin (USTB), Jian Yang (Tsinghua Univ.)

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SANE Technical Committee on Space, Aeronautical and Navigational Electronics (SANE)   [Latest Schedule]
Contact Address Manabu Akita(UEC)
TEL: 042-443-5171
E-: abuc

Takeshi Amishima(Mitsubishi Electric Corp.)
TEL: 0467-41-2062
E-: ATaakMibiElectc 


Last modified: 2019-11-07 10:09:28


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SANE Schedule Page]   /  
 
 Go Top  Go Back   Prev SANE Conf / Next SANE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan